MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RED DOT¿ MONITORING ELECTRODE WITH 3M¿ MICROPORE¿ TAPE BACKING; ECG ELECTRODE

3M HEALTH CARE 3M¿ RED DOT¿ MONITORING ELECTRODE WITH 3M¿ MICROPORE¿ TAPE BACKING; ECG ELECTRODE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Itching Sensation (1943)
Date of Event 04/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Limited reporter information was provided.
 
Event or Problem Description
A distributor reported that a nurse alleged that a patient experienced itchiness of the skin during monitoring with twelve 2239 3m¿ red dot¿ electrodes with 3m¿ micropore¿ tape backing applied on the chest for 24 hours of holter monitoring in a cerebrovascular center.Redness of the skin was alleged when the electrodes were removed the next day.The electrodes were not reapplied after the skin symptoms occurred.Pheniramine was prescribed the morning after electrode removal.A dermatologist examined the patient and prescribed l-triazine (5mg, #1, orally) and elocom cream, 15g for contact dermatitis.

Brand Name
3M¿ RED DOT¿ MONITORING ELECTRODE WITH 3M¿ MICROPORE¿ TAPE BACKING
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8724368
Report Number2110898-2019-00083
Device Sequence Number2022573
Product Code DRX
UDI-Device Identifier10707387104426
UDI-Public10707387104426
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2020
Device Model NumberN/A
Device Catalogue Number2239
Device Lot Number2020-01 ZN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2019
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR